Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("MANOCHA HL")

Results 1 to 6 of 6

  • Page / 1
Export

Selection :

  • and

GENERATING FUNCTIONS FOR JACOBI AND LAGUERRE POLYNOMIALS.MANOCHA HL.1974; MAT. VES.; JUGOSL.; DA. 1974; NO 11; PP. 43-47; BIBL. 1 REF.Article

A NEW CLASS OF GENERATING FUNCTIONS FOR GENERALIZED HYPERGEOMETRIC POLYNOMIALSAGARWAL AK; MANOCHA HL.1980; COMMENT. MATH. UNIV. ST. PAULI; ISSN 0010-258X; JPN; DA. 1980; VOL. 28; NO 2; PP. 157-162; BIBL. 5 REF.Article

ON THE UNIFIED PRESENTATION OF OPERATIONAL FORMULAS AND GENERATING FUNCTIONS FOR CERTAIN CLASSICAL POLYNOMIALSAGARWAL AK; MANOCHA HL.1980; COMMENT. MATH. UNIV. ST. PAULI; ISSN 0010-258X; JPN; DA. 1980; VOL. 28; NO 2; PP. 169-178; BIBL. 8 REF.Article

TRANSFORMATION AND REDUCTION FORMULAS FOR TWO-VARIABLE HYPERGEOMETRIC FUNCTIONS ON THE SPHERE S2KALNINS EG; MANOCHA HL; MILLER W JR et al.1980; STUD. APPL. MATH.; ISSN 0022-2526; USA; DA. 1980; VOL. 63; NO 2; PP. 155-167; BIBL. 14 REF.Article

HARMONIC ANALYSIS AND EXPANSION FORMULAS FOR TWO-VARIABLE HYPERGEOMETRIC FUNCTIONSKALNINS EG; MANOCHA HL; MILLER W JR et al.1982; STUD. APPL. MATH.; ISSN 0022-2526; USA; DA. 1982; VOL. 66; NO 1; PP. 69-89; BIBL. 17 REF.Article

THE LIE THEORY OF TWO-VARIABLE HYPERGEOMETRIC FUNCTIONSKALNINS EG; MANOCHA HL; MILLER W JR et al.1980; STUD. APPL. MATH.; USA; DA. 1980; VOL. 62; NO 2; PP. 143-173; BIBL. 14 REF.Article

  • Page / 1